# SDR UIEA01072

- Difficulty date: July 11, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N518MC
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: 65B941383
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, FOUND THE NR 1 PYLON STRUT TO DIAGONAL BRACE FITTING CRACKED IN THE COMMON RADIUS OF THE HORIZONTAL TO VERTICAL SUPPORT FLANGE ALONG WITH ONE SHEARED FASTENER.  REMOVED PYLON, REMOVED FITTING, FOUND RADIUS FILLER NOT INSTALLED.  PERFORMED HFEC OPEN HOLE INSPECTION FOR ADDITIONAL CRACKING.  NO CRACKS FOUND.  INSTALLED NEW FITTING AND SEAL BACK UP PLATE IAW SB747-54A2208 AND 747-54A2196.  REINSTALLED PYLON.  (M)
